MedElevator Войти в исследования
← Поиск публикаций

DOI 10.15605/jafes.033.02.12

Медицинская библиотека · Journal of the ASEAN Federation of Endocrine Societies · 2018

Conversion of Primary Hypothyroidism to Hyperthyroidism: A Case Report.

Clifford Liam, Wakil Ammar

Клинический случайСтатьяПеревод в очереди

Аннотация

A 51-year-old Caucasian male developed Graves' thyrotoxicosis following long-standing treatment for hypothyroidism. After a short period of treatment with carbimazole, he developed agranulocytosis and required total thyroidectomy. In this relevant case report, we review several pathogenetic mechanisms that explain the transformation of autoimmune hypothyroidism into Graves' disease and the possible approaches to the management of agranulocytosis secondary to antithyroid medications. Further studies are required to determine the best way to manage severe thyrotoxicosis when agranulocytosis develops due to antithyroid medications.

Для цитирования: Clifford Liam, Wakil Ammar. Conversion of Primary Hypothyroidism to Hyperthyroidism: A Case Report.. Journal of the ASEAN Federation of Endocrine Societies. 2018. DOI: 10.15605/jafes.033.02.12.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.